# SDR DXTA2022102472610

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 13,646 hours, 9,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN WE NOTICED THE TWO LEFT SIDE OVERHEAD EMERGENCY LIGHTS AND THE  EXTERIOR BOARDING DOOR EMERGENCY LIGHT WERE ON WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION. THE AIRCRAFT WAS SHUT DOWN AND THE MAIN SHIP BATTERIES WERE OFF AND DISCONNECTED.  APPLIED EXTERNAL POWER TO AC USING GPU. VERIFIED MED EMERGENCY LIGHT WAS ON. GAINED ACCESS TO EMERGENCY LIGHT BATTERY PACK #2 5G SWITCH AS REQUIRED . RESET EMERGENCY LIGHT BATTERY PACK #2 5G SWITCH. VERIFIED MED EMERGENCY LIGHT WAS OFF. RESTORED CABIN CARPET AS REQUIRED. REF. MM 33-50-10.
